# SDR RAIA201206100001

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 21,292 hours, 19,929 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN KSTL, THE AIRCRAFT HAD A LANDING GEAR AIR GND FAIL MSG ON EICAS.  THE CREW RETURNED THE AIRCRAFT TO KSTL FOR AN UNSCHEDULED LANDING.  MAINTENANCE INSPECTED AND FOUND THE RIGHT MLG WOW PROX SWITCH OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED WOW PROX SWITCH AND OPS CHECK GOOD.
